Pacific Journal of Mathematics

Critical points on rim-compact spaces.

David H. Carlson

Article information

Source
Pacific J. Math., Volume 29, Number 1 (1969), 63-65.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983143

Mathematical Reviews number (MathSciNet)
MR0244981

Zentralblatt MATH identifier
0177.51302

Subjects
Primary: 54.82

Citation

Carlson, David H. Critical points on rim-compact spaces. Pacific J. Math. 29 (1969), no. 1, 63--65. https://projecteuclid.org/euclid.pjm/1102983143


Export citation

References

  • [1] O. Hajek, Dynamical systems in the plane, Academic Press, New York, London 1968.
  • [2] J. R. Isbell, Uniform spaces, American Mathematical Society, Providence, Rhode Island, 1964.
  • [3] J. L. Kelley, General topology,D. Van Nostrand, Princeton, New Jersey, 1955.